| Model Number |
N/A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision approximately 10 days post implantation due to dislocation and the stem taper unable to hold the head.No additional information.
Additional Manufacturer Narrative
(b)(4).Report source foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 00339.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - stem.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.One tprlc 133 fp type1 pps so 5.0 and one 28mm dia cocr mod hd -6mm nk were returned and evaluated.Upon visual inspection the head showed scuff marks on the id of the device.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.The additional information does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.